MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 14" (36 CM) EXT SET W/1.2 MICRON FILTER, MICROCLAVE® CLEAR, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 14" (36 CM) EXT SET W/1.2 MICRON FILTER, MICROCLAVE® CLEAR, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET
Catalog Number MC330310
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received for evaluation- the investigation is pending.
 
Event or Problem Description
The event involved a 14" (36 cm) ext set w/1.2 micron filter, microclave® clear, clamp, rotating luer where a report stated that parts of the lipid line tubing breaking or leaking.The rn found lipid tubing at site near filter disconnected and broken off.Lipids were continuing to run but not going to patient.When found, lipids stopped, and the rest of the line was disconnected from the patient.There was patient involvement and no patient harm, but all patients did not receive their full doses of prescribed lipids.
 
Additional Manufacturer Narrative
Received one used list# unknown, 250ml iv bag; lot# unknown --> one (1) used list# unknown, infusion set; lot# unknown --> one (1) used list# mc330310, 14" (36 cm) ext set w/1.2 micron filter, microclave¿ clear, clamp, rotating luer; lot# unknown.No visual damages or anomalies were observed.The reported complaint of a leak could be confirmed.The returned sample was tested and a leak was observed at the inlet filter.The probable cause of the leak is from the temporary loss of hydrophobic properties during use.A device history report (dhr) lot# review could not be conducted because no lot number(s) was/were identified.

Brand Name
14" (36 CM) EXT SET W/1.2 MICRON FILTER, MICROCLAVE® CLEAR, CLAMP, ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21128693
Report Number9617594-2025-00058
Device Sequence Number6807179
Product Code FMG
UDI-Device Identifier00887709083189
UDI-Public00887709083189
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC330310
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/20/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2024
Supplement Date Received by Manufacturer01/23/2025
Initial Report FDA Received Date01/10/2025
Supplement Report FDA Received Date02/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LIPIDS, MFR UNK.
Patient SexUnknown